# SDR USAA2009070891727

- Difficulty date: July 7, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 36,299 hours, 14,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012887
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 9245 - EMERGENCY FLOOR LIGHT COVER MISSING ABEAM SEAT 3C.  MAINTENANCE INSTALLED LENS AT 3C EMERGENCY LIGHT.
